# SDR CALA2018043001210

- Difficulty date: April 26, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 79,943 hours, 17,899 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32158
- Condition: Dented
- Location: Bs 223.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND ON THE LT FUSLAGE SKIN AT BS  223.5 BELOW STRINGER 23L.   FOUND TO BE OUT OF LIMITS.   COMPLIED WITH ECRA 5330-06354.
